# SDR GTIA2018021902446

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 46,596 hours, 22,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA'S IN THE BACK REPORTED A STRONG ODOR DURING THE TAXI OUT,  RETURN TO GATE.  PERFORMED IDENTIFICATION OF ODOR IAW TSM 05-50-00-810-831-A.  OPS CHECKED AND RAN APU. AFTER RUNS COULD NOT DUPLICATE ODOR. ODOR WAS EXTERNAL BASED ON CREW INFO. ACFT OK FOR RETURN TO SERVICE
